# SDR SWAA2016010647735

- Difficulty date: December 17, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 56,795 hours, 33,393 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: 111A620118
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SPLICE CRACKED, AT BS 727B, RBL 45.5.  REPAIRED STRAP IAW EA.
